# SDR R7MR34253

- Difficulty date: October 22, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- Engine: Allsn 250C47B
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: 206076036105
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 734 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE, UNIT INOPERATIVE.  FAILS TO STOP FLOW OF HYDRAULIC PRESSURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.(K)
